Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the first stability interval of the Hill equation

Author: C. R. Putnam
Journal: Quart. Appl. Math. 16 (1959), 421-422
MSC: Primary 34.00
DOI: https://doi.org/10.1090/qam/100130
MathSciNet review: 100130
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00

Additional Information

DOI: https://doi.org/10.1090/qam/100130
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society